# SDR GTIA040824

- Difficulty date: October 18, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N833NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49449
- Engine: Pwa JT8D*
- System (JASC): 2721 · Rudder Tab Control System
- Part: Actuator
- Condition: Malfunctioned
- Location: Yaw Damper
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RUDDER TRIM HAS 6 UNITS RT TO MAINTAIN STRAIGHT AND LEVEL.  FOUND YAW DAMPER ACTUATOR OUT OF MOUNTS.  REMOVED AND REPLACED YAW DAMPER ACTUATOR, OPS CHECK NORMAL.
